Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Infant.Fever, chills. Relief with Tylenol. Histroy of hives, welts on body cured with Benadryl. Advice

My 5 month old son just finished ten days of Amoxicillin on Friday morning. Saturday morning he started with hives/welts occurring random places on his body. I started giving him Benadryl which made them go away until the Benadryl wears off. Then Saturday evening he started with a fever of 101.5 and began giving him Tylenol to bring the fever down. His fever seems to be worse every time the Tylenol wears off. He just had chills so bad I thought he might be having a seizure but his eyes never rolled or closed, etc.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Since he is only 5 months old I suggest you should take him to the doctor at the earliest possible.
This is because if there is any infection which is responsible for this that my turn into sepsis in that age group. Your son needs to be investigated further for the exact cause of fever.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty,
Associate Professor,
Answered: Sat, 1 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor